# SDR DALA2024110610684

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,713 hours, 31,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 2072
- Condition: Odor
- Location: Nr 1 A/C Pack
- Part time: 55,308 hours, 28,093 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3133 ABOUT 15-20 MIN AFTER POWERING UP PLANE GOT AN ODOR LIKE CUTTING OR GRINDING OF METAL. A FEW MINUTES AFTER THAT REC'D ECAM AIR PACK REGULATING FAULT. CORRECTIVE ACTION: REMOVED AND REPLACED #1 PACK TEMP CONTROLLER PER AMM 21-61-34 AND PERFORMED SUCCESSFUL TEST WITH NO FAULTS. (6509309)
